MathSciNet Relay Station
MathSciNet bibliographic data
MR1092925 (92j:34090) 34C25 (34D20)
Ortega, Rafael The first interval of stability of a periodic equation of Duffing type. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1061–1067.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement